MathSciNet Relay Station
MathSciNet bibliographic data
MR2911913 93E15 (34K20 34K45 34K50)
Zhu, Quanxin; Cao, Jinde Stability of Markovian jump neural networks with impulse control and time varying delays. Nonlinear Anal. Real World Appl. 13 (2012), no. 5, 2259–2270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement